I started hormone replacement therapy 3 months ago with test E injections. 1.5ml every 3 weeks. about one week after each shot I swell up like a balloon. I have been battling swelling in my legs for about 2 years now, since my girls were born i do not really have the time to stop during the day and elevate my legs like they need. The bloating with these shots is crazy though....my feet, legs, hips, even my ass (transfers feel like my seat cushion is stuck to me)....I feel like a damn blimp. I do not add salt to my food much or eat salty foods, I drink as much water as I can stand and I have tried the water pills. Even if I do get my feet up I just get more swollen every where else. I am going to PT twice a week now and putting on the boots with pumps... Anyway, any of you guys out there have the same problem? I do not want to back off the testosterone because finally after 3 years I feel good. Just wondering.